Article citationsMore>>

S. J. Singh, S. Rani and R. Kumar, “Quasi-Static Deformation of a Poroelastic Half-Space with Anisotropic Permeability by Two-Dimensional Surface Loads,” Geophysical Journal International, Vol. 170, No. 3, 2007, pp. 1311-1327.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.